# SDR DL757991276

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003153
- Condition: Damaged
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE TE WEDGE PER E.O. 6-71653-3AD, SEVERAL WEDGE-TO-UPPER SKIN ATTACH FASTENERS WERE INSTALLED WITH TENSION HEAD FLUSH FASTENERS, RESULTING IN OVERSIZED COUNTERSINKS.  AUTHORIZED INSTALLATION OF TENSION HEAD HI-LOKS IN DISCREPANT LOCATIONS.
